Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
981. G.H. Bordbar and N. Riazi,
Phenomenological Nucleon-Nucleon Potentials and the Equation of State of Neutron Star Matter
Astrophysics and Space Science 282(2002), 563-572  [abstract]   
IPM/P-2000/071
 
982. M.R. Rouhani, H. Abbasi, H. Hakimi Pajouh, P.K. Shukla and N.L. Tsintsadze,
Interaction of A Relativistic Soliton with A Nonuniform Plasma
Phys. Rev. E 65(2002), 0066406-1-8  [abstract]   
IPM/P-2000/061
 
983. N. Sadooghi and F. Ardalan,
Anomaly and Nonplanar Diagrams in Noncommutative Gauge Theories
Int. J. Mod. Phys. A 17(2002), 123-144  [abstract]   
arXive.org link: hep-th/0009233 [ abs, src, ps, others], cited by
IPM/P-2000/045
 
984. H.R. Moshfegh and M. Modarres,
The ∆ (1232) Isobar Probability in Frozen and Hot Neutron, Nuclear ABD β-Stable Matter
Prog. Theor. Phys. 107(2002), 139-150  [abstract]   
IPM/P-2000/044
 
985. D. Kamani,
Noncommutative Superstring Worldsheet
Eur. Phys. J. C 26(2002), 285-291  [abstract]   
arXive.org link: hep-th/0008020 [ abs, src, ps, others], cited by
IPM/P-2000/037
 
986. D.D. Tskhakaya and H. Eshraghi,
Two-Dimensional Double Simple Waves in Pair Plasma at Relativistic Temperatures
Phys. Plasmas 9(2002), 2518-2525  [abstract]   
IPM/P-2000/027
 
987. F. Nasseri and S. Rahvar,
Chaotic Inflation with Time-Variable Space Dimensions
Int. J. Mod. Phys. D 11(2002), 511-526  [abstract]   
arXive.org link: gr-qc/0008044 [ abs, src, ps, others], cited by
IPM/P-2000/022
 
988. S. Rahvar and R. Mansouri,
General Relativistic Relation Between Density Contrast and Peculiar Velocity
Int. J. Mod. Phys. D 11(2002), 321-336  [abstract]   
arXive.org link: astro-ph/9907041 [ abs, src, ps, others], cited by
IPM/P-1999/031
 
989. M. Golshani and A. Fahmi,
Is Bell's Locality Condition Necessary for the Derivation of Bell's Inequality?
Annales de la Foundation Louis de Broglie 26(2001), 735-741  [abstract]   
IPM/P-2001/081
 
990. M. R. Setare and R. Mansouri,
Casimir Stress on Parallel Plates in A De Sitter Space
Classical Quant. Grav. 18(2001), 2659-2663  [abstract]   
IPM/P-2001/076
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.